# SDR AALA202212142024

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 61,813 hours, 25,546 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THRU FIGHT LEVEL 340 EXPERIENCED A LOSS OF ELECTRICAL POWER. STARTED APU; PLACED APU ON LEFT TRANSFER BUS. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO CLT LANDING SAFELY. MAINTENANCE REPLACED GENERATOR CONTROL UNITS #1 (AALA202212142024) AND #2 (AALA202212142315) PER AMM 24-21-81. REPLACED BUS TIE BREAKERS #1 (AALA202212145920) AND #2 (AALA202212145445) PER AMM 24-21-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS PER AMM 24-21-00-700-803.
